CHARACTERIZATION OF SOME SPECIAL CURVATURE TENSOR ON ALMOST C(\(\alpha\))-MANIFOLD

Main Article Content

TUGBA MERT

Abstract

In this article, the behavior of the C (\(\alpha\))-manifold satisfying pseudo-symmetric and Ricci pseudosymmetric manifold on the \(\sigma\)1−curvature tensor, \(\sigma\)2−curvature tensor, \(\sigma\)3−curvature tensor, \(\sigma\)4−curvature tensor are investigated. In addition, the atness of these curvature tensors on the C (\(\alpha\))- manifold are investigated and are characterized for each curvature tensor.

Keywords:
C (\(\alpha\))-manifold, \(\sigma\)-curvature tensor, pseudo-symmetric manifold

Article Details

How to Cite
MERT, T. (2022). CHARACTERIZATION OF SOME SPECIAL CURVATURE TENSOR ON ALMOST C(\(\alpha\))-MANIFOLD. Asian Journal of Mathematics and Computer Research, 29(1), 27-41. Retrieved from https://ikpresse.com/index.php/AJOMCOR/article/view/7629
Section
Original Research Article

References

Tripathi M, Gupta P. τ−Curvature Tensor on A Semi-Riemannian Manifold. J. Adv. Math. Studies. 2011;4:117-129.

Kaneyuki S, Williams FL. Almost paracontact and parahodge structures on manifolds. Nagoya Math. J. 1985;99:173-187.

Zamkovoy S. Canonical connections on paracontact manifolds. Ann. Global Anal. Geom. 2009;36:37-60.

At¸ceken M, Uygun P. Characterizations for totally geodesic submanifolds of (k, µ) −paracontact metric manifolds. Korean J. Math. 2020;28:555-571.

At¸ceken M, Dirik S. On the geometry of pseudo-slant submanifolds of a Kenmotsu manifold. Gulf Journal of Mathematics. 2014;2:51-66.

Laha B, Das B, Bhattacharyya A. Submanifolds of some indefinite contact and paracontact metric manifolds. Gulf Journal of Mathematics. 2013; 1:180-188.

Yıldırım U, At¸ceken M, Dirik S. Generalized B-curvature tensor of s normsl paracntact metric manifold. Hagia Sophia Journal of Geometry. 2009;1:1-7.

Yıldırım U, At¸ceken M, Dirik S. Pseudo projective curvature tensor satisfying some properties on a normal paracontact metric manifold. Commun. Fac. Sci. Univ. Ank. Ser. A1, Math. Stat. 2019;68:997-1006.

Capelletti-Montano B, Ku¨peli Erken I, Murathan C. Nullity conditions in paracontact geometry. Differential Geom. Appl. 2012;30:665-693.

At¸ceken M. On generalized Sasakian space forms satisfying certain conditions on the concircular curvature tensor. Bulletin of Mathematical Analysis and Applications. 2014;6:1-8.

Szabo ZI. Structure theorems on riemannian spaces satisfying R (α1, α2) R = 0. I: The local Version, J. Differential Geom. 1982;17:531-582.

Mofarreh F, Ali A, Alluhaibi N, Belova O. Ricci Curvature for Warped Product Submanifolds of Sasakian Space Forms and Its Applications to Differential Equations. Journal of Inequalities and Applications. 2021;15.

Deshmukh S, Belova O, Turki N.B, Vilcu G. Hypersurfaces of a Sasakian manifold revisited. Journal of Inequalities and Applications. 2021;54:24.

Deshmukh S, Ishan A, Belova O, Al-Shaikh S.B. Some Conditions on Trans-Sasakian Manifolds to Be Homothetic to Sasakian Manifolds. 2021;9(16):10.

Prakasha DG, Hui SK, Mirji K. On 3-Dimensional Contact Metric Generalized (k, µ) −Space Forms. Hindawi Publishing Corporation International Journal of Mathematical Sciences. 2014;6.